# SDR CA081121001

- Difficulty date: November 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 37,380 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 7004544314
- Condition: Failed
- Location: Nr 1
- Part time: 30,171 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE CAPT`S PRIMARY FLIGHT DISPLAYS WERE MALFUNCTIONING, CAPTS EADI AND EHSI ARE BLANKING OUT INTERMITTENTLY , CREW ELECTED TO RETURN TO ORIGINATING AIRPORT.  MX REPLACED NR 1 SYMBOL GENERATOR AND ACFT RETURNED TO SERVICE.
